# SDR YENA2025122201243

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N972JT
- Make and model: Airbus A321-231
- Aircraft serial: 07455
- Aircraft time: 32,708 hours, 10,410 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT # 771 BOS- CUN (AIRCRAFT DIVERTED TO MCO)"DEPARTURE OUT OF BOSTON AT 1500' ENCOUNTERED MODERATE TO BORDELINE SEVERE TURB AIRSPEED +/- 25 KTS EXCEDED FLAP OVERSPEED FOR + 2 SECS AT THRUST REDUCTION ALTITUDE LEFT PWE AT TOGA FOR POSSIBLE WINDSHEAR @ 1500 AFTER FLAPS RETRACT TO 1 AND PWR LEVEL  TO CLIMB BOTH ENGINE ROLLED BACK TO IDLE WENT FO FLEX/MAT NO RESPONE WENT BACK TO TOGA TO GET ENGINES TO RESPOOL AIRSPEED WAS +/- 25KTS DURING EVENT SELECTED SPEED TO 250KTS TO BE TO ACCELERATE TO 2 SEC OF FLAP OVERSPEED OCCURIED AT FALPS 1 GOING TO ZERO.  TECH SUPPORT UPLOADED  FLIGHT PARAMETER FROM DFDR VRTA WITH FLAPS 1 SHOW ALL PARAMETER WITHIN LIMITS IAW WITH DATA AND AMM 05-51-17. NO FUTHER INSPECTION REQUIRED AT THIS TIME ON THE BOTH ENGINE ROLLED BACK DFDR AND SARATECH SOFTWARE ANALISIS SHOW A/T SYST REACTION WAS NORMAL. THE A/T WAS SET FOR 210 KTS BUT DUE TO THE MOVING OF THE THROTLE TO TOGA THE A/C WAS 30KTS OVER THE ORIGINAL SETUP SPEED. THEA/T WERE STILL ENGAGED AND WILL ROLLED THE ENGINES BACK TO THE ORIGINAL SETUP 210KTS SARA TECH AND DFDR SHOWED ALL SYST WORKED NORMAL IAW AMM 22-30-00. NO FUTHER MXACTION REQ AT THIS TIME A/C OK FOR SERVICE.
